Show simple item record

dc.contributor.authorElabbasy, Elmetwally M. ( )
dc.contributor.authorHassan, Taher S. ( Orcid Icon 0000-0003-2907-3353 )
dc.contributor.authorSaker, Samir H. ( Orcid Icon 0000-0003-2793-0972 )
dc.date.accessioned2021-07-13T17:48:58Z
dc.date.available2021-07-13T17:48:58Z
dc.date.issued2005-11-30
dc.identifier.citationElabbasy, E. M., Hassan, T. S., & Saker, S. H. (2005). Oscillation criteria for first-order nonlinear neutral delay differential equations. Electronic Journal of Differential Equations, 2005(134), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13859
dc.description.abstractOscillation criteria are obtained for all solutions of first-order nonlinear neutral delay differential equations. Our results extend and improve some results well known in the literature. Some examples are considered to illustrate our main results.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOscillationen_US
dc.subjectNon-oscillationen_US
dc.subjectNeutral delay of differential equationsen_US
dc.titleOscillation criteria for first-order nonlinear neutral delay differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record